Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at May 6, 2022, 5:10 PM EDT for 5 counties in South Carolina; Richmond County, Georgia. It was in force for 35 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2022, 5:10 PM EDT (21:10 UTC)
- Expired
- May 6, 2022, 5:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Richmond County, GA, Aiken County, SC, Edgefield County, SC, Lexington County, SC, McCormick County, SC, Saluda County, SC
The radar
The Columbia radar (KCAE), 77 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 5:11 PM EDT | TSTM WND DMG | 7 Wnw Edgefield, SC | REPORTED THROUGH SOCIAL MEDIA OF SEVERAL LARGE PINES SNAPPED OFF AND ONE BLOCKING THE HIGHWAY AT THE INTERSECTION OF JONES RD AND HWY 283. LOTS OF WIND DEBRIS. |
| May 6, 5:15 PM EDT | TSTM WND GST 43 | 8 Nne Aiken, SC | AIKEN AWOS AT THE AIKEN MUNICIPAL AIRPORT REPORTED A WIND GUST OF 43 MPH. |
| May 6, 5:17 PM EDT | TSTM WND DMG | 6 Sse Batesburg, SC | SCHP REPORTS TREE IN ROADWAY NEAR PALOMINO RD AND HAVEN RD. |
| May 6, 5:30 PM EDT | HAIL 0.75 | 3 N Edgefield, SC | MINOR LEAF DAMAGE. |
| May 6, 5:31 PM EDT | HAIL 1 | Saluda, SC | SHERIFF DISPATCH REPORTED QUARTER SIZE HAIL NEAR THE TOWN OF SALUDA. |
| May 6, 5:32 PM EDT | TSTM WND DMG | 3 Se Saluda, SC | SHERIFF DISPATCH REPORTED LOTS OF HAIL AND NUMEROUS TREES DOWN ACROSS THE COUNTY. |
| May 6, 5:33 PM EDT | HAIL 1.25 | 1 Nne Saluda, SC | HAIL UP TO HALF DOLLAR SIZE FELL CAUSING LEAF DAMAGE ON THE PROPERTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 3:47 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 912 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
796
WUUS52 KCAE 062110
SVRCAE
GAC245-SCC003-037-063-065-081-062145-
/O.NEW.KCAE.SV.W.0049.220506T2110Z-220506T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
510 PM EDT Fri May 6 2022
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Northern Richmond County in east central Georgia...
Edgefield County in central South Carolina...
Southwestern Lexington County in central South Carolina...
Northern Aiken County in central South Carolina...
Saluda County in central South Carolina...
Southeastern McCormick County in central South Carolina...
* Until 545 PM EDT.
* At 509 PM EDT, severe thunderstorms were located along a line
extending from Johnston to near Aiken State Park, moving northeast
at 70 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Aiken, North Augusta, Batesburg-Leesville, Aiken Mall, Belvedere,
Clearwater, Edgefield, Saluda, Johnston, Ridge Spring, Clarks Hill
Recreation Area, Edgefield County Airport, Hamilton Branch State
Park, Citizens Park, USC Aiken, Saluda County Airport, J. Strom
Thurmond Dam, Aiken Municipal Airport, Gloverville and
Graniteville.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 1 and 44.
Interstate 520 in South Carolina between mile markers 20 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3397 8205 3395 8204 3396 8201 3413 8187
3416 8187 3418 8183 3417 8179 3372 8118
3347 8164 3354 8204 3356 8204 3360 8211
3359 8214 3363 8220 3375 8225
TIME...MOT...LOC 2109Z 242DEG 59KT 3382 8180 3361 8150
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
MJP2 follow-up statements
901
WWUS52 KCAE 062133
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
533 PM EDT Fri May 6 2022
GAC245-SCC065-062143-
/O.CAN.KCAE.SV.W.0049.000000T0000Z-220506T2145Z/
Richmond GA-McCormick SC-
533 PM EDT Fri May 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RICHMOND AND
SOUTHEASTERN MCCORMICK COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central South Carolina.
LAT...LON 3396 8201 3413 8187 3416 8187 3418 8183
3417 8179 3372 8118 3355 8149 3389 8208
TIME...MOT...LOC 2133Z 242DEG 59KT 3396 8147 3375 8117
$$
SCC003-037-063-081-062145-
/O.CON.KCAE.SV.W.0049.000000T0000Z-220506T2145Z/
Edgefield SC-Lexington SC-Aiken SC-Saluda SC-
533 PM EDT Fri May 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN EDGEFIELD...SOUTHWESTERN LEXINGTON...NORTHEASTERN
AIKEN AND SALUDA COUNTIES...
At 533 PM EDT, severe thunderstorms were located along a line
extending from near Batesburg-Leesville to 6 miles southwest of
Gaston, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Batesburg-Leesville, Edgefield, Saluda, Johnston, Ridge Spring,
Saluda County Airport, Aiken State Park, Wagener, Pelion, Monetta,
Ward, Strom Thurmond High School, Saluda Co Sheriff's Office, Good
Hope, Northside Fire Station Main, Thor, Emory, Camp Kinard, New
Holland and Samaria Fire Station.
This includes Interstate 20 in South Carolina between mile markers 22
and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3396 8201 3413 8187 3416 8187 3418 8183
3417 8179 3372 8118 3355 8149 3389 8208
TIME...MOT...LOC 2133Z 242DEG 59KT 3396 8147 3375 8117
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
MJP033
WWUS52 KCAE 062143
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
543 PM EDT Fri May 6 2022
SCC003-037-063-081-062153-
/O.EXP.KCAE.SV.W.0049.000000T0000Z-220506T2145Z/
Edgefield SC-Lexington SC-Aiken SC-Saluda SC-
543 PM EDT Fri May 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDGEFIELD...
SOUTHWESTERN LEXINGTON...NORTHEASTERN AIKEN AND SALUDA COUNTIES WILL
EXPIRE AT 545 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central South Carolina.
LAT...LON 3396 8201 3413 8187 3416 8187 3418 8183
3417 8179 3372 8118 3355 8149 3389 8208
TIME...MOT...LOC 2143Z 242DEG 59KT 3400 8138 3379 8108
$$
MJPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:56 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 6, 3:56 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Columbia SC 356 PM EDT Fri May 6 2022 .SYNOPSIS... Showers and thunderstorms will develop ahead of an approaching cold front this afternoon. Some of these thunderstorms will be strong to severe. Saturday will be cooler and drier with a chance of showers and perhaps a rumble of thunder in the northeastern Midlands. Several days of dry weather follow starting on Sunday with gradually warming temperatures. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Quick update for Severe thunderstorm watch for the Midlands and CSRA through 10pm. Organized convection lifting north- northeastward through central GA should move into the CSRA after 4pm and continue northeastward across the Midlands providing a damaging wind threat. Isolated tornadoes cannot be ruled out but the primary threat is damaging winds and large hail. Previous discussion: Tornado watch issued for the Upstate SC and western NC. The strongest SR helicity should remain northwest of the CAE CWA and southwest in Georgia. Severe threat expected to increase for central SC and east central Georgia later this afternoon into the evening... Deepening surface low pressure over Kentucky/Indiana early this afternoon with a trailing cold front moving east of the Mississippi Valley. Ahead of the front, Precipitable water increase across SC to around 1.5 inches with southwest low level flow...Warm air advection appears weak however. Upper level low over Tennessee moving east- northeast and taking on negative tilt. Upper level divergence will be increasing over the Carolina as upper level 100 kt jet rounding the base of the trough moves east. In addition a strong short wave trough will approach the Carolinas. This will result in strong lift across the region during time of peak heating...highs in the mid to upper 80s as the cold front approaches. Instability appears to be moderate with SB CAPE 1500-2000 J/kg. Mixed layer CAPE is low at the moment and with gusty winds probably mixing down lower dew points later in the day...possible limiting factor. The CAMS suggest a possible storm mode of discrete cells early, with low tornado threat given the lack of SR Helicity. Then with a uni-directional strong shear profile late this afternoon, a squall line ahead of the front 21z-24z with damaging winds the primary threat along with hail given relatively low wet-bulb zero height as the upper low approaches. Went with relatively high pops. The front should push to the east of the area during the 03z- 06z period tonight. Drier air will filter in behind the front and the showers should move into the coastal plain. The stronger cold advection may be delayed until morning so overnight temps only fall to around 60. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... Upper low will swing over the forecast area Saturday with lower heights and cooler temperatures with highs in the mid to upper 70s with mostly cloudy skies. With considerable cooling aloft with the upper low right over us, could get some showers and maybe even a thunderstorm to develop, especially in the NE portion of the forecast area. Saturday night the upper low will shift offshore with drier air pumping into the forecast area. Overnight lows cooler as well Saturday night with temperatures in the low to mid 50s. NW flow aloft across the area Sunday with N flow at the surface with drier air pumping into the forecast area as PWATs drop to .7 to .8 inches and skies begin to clear from SW to NE. Cold advection and clouds will keep temperatures in the upper 60s NE to mid 70s SW. Cold advection will continue overnight with lows in the upper 40s north and low 50s south. && .LONG TERM /MONDAY THROUGH FRIDAY/... Good agreement among global models and their ensemble suites in the low pressure remaining just east of the area with a blocking ridge preventing it from pushing further downstream. All euro ensemble members keep PWATs below an inch with generally northerly flow continuing. Temperatures will slowly recover into next week, remaining below normal. The low will slowly shift back to the west by the middle of the week with some increasing moisture which may lead to showers developing late in the period, although moisture will still be fairly limited. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A cold front will approach from the lower Mississippi Valley by this evening. Ahead of the front, the air mass is becoming moderately unstable. The CAMS suggest a convective squall line with a few discrete cells will develop in east central GA then move northeast through the area during the 20z-24z. Kept the brief period of IFR conditions as the thunderstorms moves through the area. Clearing skies in the late evening with mainly mid level ceilings. Winds will be southwest 15 to 20 knots with a few higher gusts ahead of the front then shift to west after 12z Saturday. Strato-cumulus may develop after 12z Saturday as the upper level low moves over the area and maybe some brief light showers, but VFR conditions expected. EXTENDED AVIATION OUTLOOK...There will be another chance for showers on Saturday, especially across the northern CWA as the upper level low passes by. Patchy early morning stratus/fog possible particularly at OGB/AGS on Saturday. EXTENDED AVIATION OUTLOOK...No significant impacts to aviation expected. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, May 6, 4:39 AM EDT, 12 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 439 AM EDT Fri May 6 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-070845- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 439 AM EDT Fri May 6 2022 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. A cold front will bring a line of strong to severe thunderstorms through the area this afternoon. The main threat will be damaging winds, isolated tornadoes, and large hail. Brief heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening.
In the hours before
Local storm report, May 6, 4:58 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
458 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG 2 N GROVETOWN 33.48N 82.20W
05/06/2022 COLUMBIA GA AMATEUR RADIO
REPORTED TREES DOWN AT THE INTERSECTION OF
HORIZON SOUTH PKWY. AND GATEWAY BLVD.
&&
LCVLocal storm report, May 6, 5:01 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
501 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 2 ENE AUGUSTA DANIEL FI 33.47N 82.01W
05/06/2022 M1.75 INCH RICHMOND GA NWS EMPLOYEE
REPORTED GOLF BALL SIZE HAIL ALONG SUMMER
RIDGE DRIVE IN AUGUSTA.
&&
LCVLocal storm report, May 6, 5:05 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
505 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 2 WNW AUGUSTA DANIEL FI 33.48N 82.07W
05/06/2022 E2.00 INCH RICHMOND GA BROADCAST MEDIA
REPORT FROM MEDIA OF HAIL JUST LARGER THAN 2
INCHES AT THE FIRST BAPTIST CHURCH AT
WHEELER ROAD AND JACKSON ROAD.
&&
LCVLocal storm report, May 6, 5:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
507 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 2 NNE BELVEDERE 33.56N 81.93W
05/06/2022 E1.75 INCH AIKEN SC PUBLIC
SOCIAL MEDIA REPORT OF GOLF BALL SIZE HAIL
NEAR THE INTERSECTION OF HWY. 25 AND I-20.
&&
LCVSpecial weather statement, May 6, 5:09 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Columbia SC
509 PM EDT Fri May 6 2022
SCZ021-022-028-029-031-062145-
Fairfield SC-Richland SC-Sumter SC-Kershaw SC-Lee SC-
509 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of southeastern
Fairfield, northwestern Lee, northwestern Sumter, northeastern
Richland and Kershaw Counties through 545 PM EDT...
At 508 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elgin, or 10 miles east of Dentsville, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Columbia, Camden, Bishopville, Lake Wateree Dam, Dentsville, Lugoff,
Villages at Sandhill, Cassatt, Elgin, Killian, Sesquicentennial State
Park, Lake Carolina, Fort Jackson, Goodale State Park, Woodfield,
Blythewood, Lucknow, North Central High School, Spring Hill and North
Towne Square Shopping Center.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 76 and 116.
Interstate 77 near mile marker 16, and between mile markers 22 and
29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central South Carolina.
&&
LAT...LON 3397 8087 3423 8102 3447 8052 3420 8024
TIME...MOT...LOC 2108Z 241DEG 41KT 3412 8078
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MGLocal storm report, May 6, 5:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
510 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG 1 SSW CLEARWATER 33.49N 81.92W
05/06/2022 AIKEN SC LAW ENFORCEMENT
HIGHWAY PATROL REPORTED TREES DOWN NEAR THE
INTERSECTION OF SC HWY. 421 AND STORM BRANCH
ROAD.
&&
LCVThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:19 PM EDT | Special Weather Statement | CAE | Lancaster | 26 min |
| May 6, 4:28 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell | 32 min |
| May 6, 4:40 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick | 35 min |
| May 6, 4:57 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Orangeburg | 33 min |
| May 6, 5:09 PM EDT | Special Weather Statement | CAE | Kershaw, Richland | 36 min |
| May 6, 5:25 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Calhoun, Clarendon, Lexington and 3 more | 35 min |
| May 6, 5:26 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lee, Sumter | 34 min |
| May 6, 5:30 PM EDT | Special Weather Statement | CAE | Lancaster | 30 min |
| May 6, 5:32 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lancaster, Richland | 28 min |
| May 6, 5:37 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Lexington, Newberry, Richland, Saluda | 23 min |
| May 6, 5:39 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Lancaster | 36 min |
| May 6, 5:46 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell | 29 min |
| May 6, 5:54 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Lee | 36 min |
| May 6, 5:56 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Lee, Orangeburg, Richland, Sumter | 34 min |
| May 6, 5:58 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 32 min |
| May 6, 5:59 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lexington, Newberry, Richland | 31 min |
| May 6, 6:06 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Orangeburg | 24 min |
| May 6, 6:13 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lancaster, Newberry | 18 min |
| May 6, 6:29 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 31 min |
| May 6, 6:37 PM EDT | Special Weather Statement | CAE | Marlboro | 23 min |
| May 6, 6:39 PM EDT | Special Weather Statement | CAE | Barnwell | 36 min |
| May 6, 7:23 PM EDT | Special Weather Statement | CAE | Calhoun, Sumter | 37 min |
| May 6, 4:03 PM EDT | Severe Thunderstorm Warning | CAE | Burke | 27 min |
| May 6, 4:22 PM EDT | Severe Thunderstorm Warning | CAE | Burke, Columbia, McDuffie, Richmond | 23 min |
| May 6, 4:45 PM EDT | Special Weather Statement | CAE | Columbia, McDuffie | 30 min |
| May 6, 5:00 PM EDT | Severe Thunderstorm Warning | CAE | Columbia, Lincoln, McDuffie | 45 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2022Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.